Pamidronate infusion

Hi all

pls i am having a pamidronate infusion on thursday bcos of the pain on my kness. I have low bone density or smthing. So many medical jagon that i cant keep track of all the diagnosis. Pls has anyone had this infusing before and how did it work out. I read about it and its side effects. At the moment i am haveing those side effect such as sleepless nights aches and pains, nausea and lose of appetite even without having the infusion yet. I read that it is given slowly but i hope not as slow and painful as iloprost which i reacted badly to. I was almost killed with pain from head to toe. So please any information will help. Thanks and God bless.

ijeasiks

9 Replies

oldestnewest
  • Hi Ijeasike. I too have low bone density. Just more aches and pains really. I take one tiny Pill a week 35mg Riseronate. This apparently arrests loss of bone and hopefully assists rebuilding. Steroid use caused this but am now off Prednisone. Need another couple of months to ensure no reversal of condition but its nearly a month steroid free and so far so good.

  • Yes steriod is d cause of mine too. I went of it for a month and i have been unwell since then. I pray dat after d infusion i can get off it permanetly. Thanks

  • It looks to as if you should have an MRI scan as there is the possibility you may have AVN caused by steroids. I had.

  • I have had an MRI on both knees thats why my consultant prescribed the pamidronate

  • Has doctor never mentioned possibility of AVN?

  • I cant remember d exact word but i just pick out dat i have a damaged bone on my knee caused by steriods that i ve been on for 3yrs.

  • Thank u for post. I ws just put on prednisone and I obviously need to look at the side effects. My bone density has never been checked and I have broken/shattered approximately 14 bones. So i seriously need no help in bone 'thinning or brittleness'. I am glad I have joined here - very informative.

  • You will find here very comforting

  • I still feel the doctor is somewhat vague in his reply. You should ask him about AVN.

You may also like...